# SDR ASOA201101595

- Difficulty date: August 23, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 23,231 hours, 20,372 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAS CORROSION ON LWR CENTER FRAME AND 4 CONNECTING CLIPS.  REMOVED CLIPS IAW SRM 51-42-06. OK TO INSTALL CLIPS.  INSTALLED CLIPS IAW SRM 52-104, FIG 2, SHT 4, ITEMS 10A & 11A.
